Bilinearization and special solutions to the discrete Schwarzian KdV equation

Mike Hay, Kenji Kajiwara, Tetsu Masuda

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)53-62
JournalJournal of Math-for-Industry
Volume3
Publication statusPublished - 2011

Cite this

Bilinearization and special solutions to the discrete Schwarzian KdV equation. / Hay, Mike; Kajiwara, Kenji; Masuda, Tetsu.

In: Journal of Math-for-Industry, Vol. 3, 2011, p. 53-62.

Research output: Contribution to journalArticle

@article{a55de4536dd24f5ebb55811044c70d99,
title = "Bilinearization and special solutions to the discrete Schwarzian KdV equation",
author = "Mike Hay and Kenji Kajiwara and Tetsu Masuda",
year = "2011",
language = "English",
volume = "3",
pages = "53--62",
journal = "Journal of Math-for-Industry",

}

TY - JOUR

T1 - Bilinearization and special solutions to the discrete Schwarzian KdV equation

AU - Hay, Mike

AU - Kajiwara, Kenji

AU - Masuda, Tetsu

PY - 2011

Y1 - 2011

M3 - Article

VL - 3

SP - 53

EP - 62

JO - Journal of Math-for-Industry

JF - Journal of Math-for-Industry

ER -